# SDR ASAA2024011748002

- Difficulty date: January 17, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311007520000
- Part serial: NA
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: DB#44, FWD FUSELAGE L/H DENTED BELOW L-2 COCKPIT WINDOW, WO-375836 NR-G176016. OIL #19. RE-EVALUATE REPAIR. REQUIRED ACTION1. PLEASE PROVIDE SRM DFP'S REF USED FOR EVAL. 2. PLEASE PROVIDE EXACT DAMAGE LOCATION.3. PLEASE PROVIDE PHOTO OR SKETCH ORF DAMAGE. GROUNDED - YES. DENT LENGTH 2.276, HEIGHT 3.110 AND DEPTH .031. WITHIN TOLERANCE IAW A320 SRM 53-00-11-283-005 REV 146 - 01 AUG 2023 FIG 2 PG 6 CATEGORY B PERMANENTREPAIR. PERFORMED LFEC OF DENT IAW NTM 51-10-16-250-801-A - OR REV 142 - 01 NOV 2023. WORK PERFORMED ON CUSTOMER CARD NO. G1874752THRESHOLD 5000 FC / 10000 FH PER A320 SRM 53-11-11-283-012 FIG 7 SHEET 9 ZONE/ AREA 1.
